# SDR UPS00434318

- Difficulty date: November 3, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 65B825171
- Condition: Cracked
- Location: Pylon Nr  4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, PYLON NR 4 CRACK FOUND IN HYD RES SUPPORT BRACKET.  BRACKET REPLACED.
